# SDR 2008UALA02480

- Difficulty date: April 27, 2008
- Submitted: April 30, 2008
- Operation: Air carrier
- Aircraft: N668UA
- Make and model: Boeing 767322
- Aircraft serial: 30024
- Aircraft time: 32,374 hours, 8,959 cycles
- Engine: Pwa PW4056
- System (JASC): 2565 · Escape Slide
- Part: Slide
- Condition: Misinstalled
- Location: R2 Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: W
- Precautionary procedure: K

## Discrepancy

DOOR SLIDE 2RH SLIDE PACK COMING UNHOOKED ON FWD SECTION OF SLIDE PACK.   IMPROPERLY INSTALLED DOOR SLIDE.  REPLACED SLIDE PACK ASSY REF MM 25-66-01. AC OK FOR SERVICE.
